MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the autopulse platform (sn (b)(6) displayed "system error, out of service, revert to manual cpr" during routine device checks.The autopulse platform was tested with different batteries and lifebands, but the system error persisted.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6) displayed "system error, out of service, revert to manual cpr" was confirmed during archive data review and functional testing.The root cause of the system error was the defective processor board (pca), likely attributed to the device's aging.The device's life expectancy is 5 years.The autopulse platform was manufactured in october 2016 and is 8 years old.Archive data review showed the occurrence of system error - 136 (internal parameter corrupted), confirming the reported complaint.The autopulse platform failed initial functional testing due to "system error, out of service, revert to manual cpr" displayed upon powering up, confirming the reported complaint.The root cause of system error - 136 is likely related to corrupted parameters stored in non-volatile memory.The processor board will be replaced to remedy the system error.After service completion, the autopulse platform will undergo functional testing to ensure it meets all criteria.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key20605222
Report Number3010617000-2024-00862
Device Sequence Number7411601
Product Code DRM
UDI-Device Identifier00849111000772
UDI-Public00849111000772
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0730-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown